Consistent maximum-likelihood estimation with dependent observations: The general (non-normal) case and the normal case
Risto D. H. Heijmans and
Jan Magnus ()
Journal of Econometrics, 1986, vol. 32, issue 2, 253-285
Date: 1986
References: Add references at CitEc
Citations: View citations in EconPapers (13)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(86)90040-0
Full text for ScienceDirect subscribers only
Related works:
Working Paper: CONSISTENT MAXIMUM LIKELIHOOD ESTIMATION WITH DEPENDENT OBSERVATIONS: THE GENERAL (NON-NORMAL) CASE AND THE NORMAL CASE (1985) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:32:y:1986:i:2:p:253-285
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().